advertisement
Question
Posted by: TRACY | 2009/04/08

TB

HI
ONE OF MY FAM MEMBERS HAS JUST BEEN DIAGNOSED WITH TB, HE IS ON MEDICATION, BUT IS SUFFERING WITH LOSS OF APPETITE, VOMITING AND LOSING WEIGHT, IS THIS PART THE MEDS SIDE EFFECTS?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Tracy
It can be due to side effects of the medication - let his doctor know about this as the dosage needs to be adjusted. You can try giving him Nutramen T supplement inbetween meals in small volumes to prevent weight loss. It is a powder you can buy at Pick and Pay and mix with milk.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement